Talk

Advanced search

TTC after birth control - help!

(3 Posts)
Ttcnewbie Sun 12-Jul-20 12:03:40

Hi All, I am new to this community and just starting my ttc journey. I am currently awaiting my first AF after birth control but started using OPKs to see if I can get a handle on my cycle. When I started opks (wondfo) I got barely any line. It increase on cycle day 14/15 and we BDed on cycle day 14, then went back to faint, and has been darker but still not positive since CD 21. I am on CD 30 now and no sign on AF. However, I had spotting (dark brown) on CD 27/28 and some lower abdominal aches. Should I just look past the spotting and assume it’s just the effects of coming off the pill? Or could it have actually been implantation or ovulation bleeding? Before hormonal birth control I had normal 28 day cycles.

OP’s posts: |
Ttcnewbie Sun 12-Jul-20 16:35:13

Just making sure people can see this

OP’s posts: |
Chanel05 Sun 12-Jul-20 16:49:16

It can take a number of weeks or months for your af to return after coming off hormonal contraception I'm afraid.

Join the discussion

To comment on this thread you need to create a Mumsnet account.

Join Mumsnet

Already have a Mumsnet account? Log in